# SDR CALA0100996

- Difficulty date: November 8, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- Aircraft time: 44,960 hours, 22,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Sta 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED IN AFT BAGGAGE BIN BETWEEN LONGERON 30 AND 29R JUST FORWARD OF FRAME STA 1155. THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-30-5.
